# SDR QXEA2018090400319

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 3,786 hours, 2,143 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF NR 2 THRUST  LEVER  CAME BACK ABOUT 1" AND RECEIVED AN A/T FAIL CAUTION. CLEARED MESSAGE AND RAN CHECKLIST. RESELECTED AI A FEW MIN LATER AND OPERATED NORMALLY AFTERWARDS. REMOVED FROM SERVICE. PLACED ON MEL AND RETURNED TO SERVICE.
